It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Lexapro, and OMG.
Jun 19, 2010
I am taking 10mgs of this going on week three, I am always.......always.....tired, should I talked to my doctor about lowering back down to 5mgs? I take this for very bad anxiety and depression..........

Please this is so serious to me.........I want to make this one work for me.......HELP..........:dizzy:
I, too, took 10 mg. Lexapro (for about a ten-month period of time a few years back.) I found that, starting after about a month, it definitely helped my depression, although I didn't find it as helpful for anxiety as breathing exercises, relaxation exercises, and calming "self talk."

So I agree you should give it a chance for at least a few months. Make sure you don't stay up late and get on a regular sleeping schedule. This is VERY important for fighting fatigue!

Practice relaxing your entire body and try to fall asleep peacefully and comfortably every night.

I also had a problem with fatigue while on Lexapro, but depression makes me tired, so I don't know how much the Lexapro contributed (though I think it was some.) Also, I didn't drink coffee daily back then, which I do now, and it helps me have energy. I also went to bed later back then, which I also think contributed to fatigue.

However, if I ever take Lexapro again, I would probably start on 5 mg. Lexapro to see if that works, due to the side effects of (constant!) constipation and some weight gain.

I don't agree that 10 mg is a low dose. That's what they prescribed me as a normal dose.

P.S. Another common side effect is vivid dreams. Are you having those, and do they affect your sleep-- could that be contributing to your fatigue? How do you feel you sleep at night-- good quality, or no?


peace
I am on 10mgs about week four now. I Take my around 6 AM or so. How old is your son?

Only reason for asking is he could take something like Melatonin to help him sleep. You can get that at Walgreens, or Walmart and it is a natural sleep aid.

Maybe this would help him. Or talk to his doctor about the dose? It made me terribly tired, but I AM getting better with that.......

I think the Melatonin will make a great difference.

Hope this helps...............is he feeling any better besides the sleep?





All times are GMT -7. The time now is 07:55 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!